# SDR DALA2022051303319

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,477 hours, 39,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 ELONGATED HOLE INTERNAL STRUCTURE WEB LOCATED BETWEEN FR58 TO FR59 AND STR38L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE WEB PER A320 SRM 51-42-11 AND 51-72-11. (2233488)
